# SDR UIEA200600212

- Difficulty date: August 18, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 112,234 hours, 20,763 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TRAILING EDGE PANEL AT WBL 445.9 OUTBOARD AFT END OF PANEL HAS 1.0 INCH LONG CRACK AND LOWER AREA HAS AREA OF DETERIORATION.  ACCOMPLISHED PREPREG 250 DEGREES PERMANENT REPAIR OF AREAS AS PER 747 SRM 51-40-09 AND 51-40-12.
